Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sudden nose blood during air travel, head ache and face tingling on take off. Serious?

Hello! I am a flight attendant and recently while in between flights I got a nose bleed . Unusual for me. It took a shield to stop. Then on take off and decent j got a pain in my head and tingling sensation on my face. Then had another nose been the day after mg flight! Should I go get checked out? Should I still be working??
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Aug 2013
Hello and welcome to HCM,

I have understood your problem and at the offset let me assure you that nose bleed especially in flight attendents is very common and is very much treatable. However recurrent nose bleed must be investigated and thus you must take rest and do the following:
1. Take a course of antibiotic like amox-clav and antihistamine like levocetrizine in consultation with your doctor.

2. If inspite of taking the above you still get bleed then your must do these:
a. Get your blood pressure tested
b. Get a complete bleeding profile done
c. Get a CT of the nose and para nasal sinuses
d. Nasal endoscopy

get the above and get back to me or any ENT with the reports

3. You may temporarily try to control the bleed using ice packs or local nose drops like xylometazoline drops

take care and get well soon


Dr Sriram Nathan
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor